I'll spare the details an let's just say I may have ejaculated into my girlfriend. We got the pill about 7 hours later. She is undergoing cramps and is spotting about 10 days after she initially took the plan B pill. Yesterday however she claims it looked like a normal period and a lot of blood came out but today she is back to spotting for the most part. I just want to know whether this is normal or if I should be concerned. Thank you in advance!
All of those are very common Plan B symptoms. Basically, they could be any symptoms that a woman gets with a period or pregnancy, as it's a huge dose of hormone.
Whereas the majority of other symptoms tend to stop after a couple of weeks, the spotting & bleeding can go on a bit longer, & her next period (& possible the one after that) may be late.
Every woman reacts differently, so it's just a case of waiting to see.
She can do a pregnancy test if her period doesn't come on time, to tell whether it is just the Plan B.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Apr 2015 • 1 answer
Posted 23 Jun 2015 • 2 answers
Posted 24 Nov 2015 • 1 answer
Posted 6 Jul 2016 • 1 answer
Posted 22 Oct 2016 • 0 answers